Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2003 year

Asymptotic distributions of eigenvalues for certain elements of the group ring of a compact Lie group, Amer. Math. Soc. Transl. (2), 210 (2003), 1 - 10

Authors: Akhiezer D.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site